Items for Mathematics in 2000

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | H | L | M | P | R | S | T
Number of items: 42.

A

Abell, K A, Humphries, A R and Van Vleck, E S (2000) Mosaic solutions and entropy for spatially discrete Cahn-Hilliard equations. IMA Journal of Applied Mathematics, 65. pp. 219-255. ISSN 0272-4960

Ainsworth, Mark and Kay, David (2000) Approximation theory for the hp -version finite element method and application to the non-linear Laplacian. Applied Numerical Mathematics, 34. pp. 329-344. ISSN 0168-9274

Andrews, George A and Lewis, Richard (2000) The ranks and cranks of partitions moduli 2 3 and 4. Journal of Number Theory, 85. pp. 74-84. ISSN 0022-314X

Arnaldi, R, Baldit, A, Barret, V, Bastid, N, Blanchard, D, Chiavassa, E, Cortese, P, Crochet, P, Dellacase, G, De Marco, N, Drancourt, C, Dupieux, P, Espagnon, B, Fargeix, J, Ferretti, A, Gallio, M, Genoux-Luban, A, Lamoine, L, Lefevre, F, Luquin, L, Manso, F, Metivier, V, Musso, A, Oppedisano, C, Picotti, A, Royer, L, Roig, O, Rosnet, P, Scalas, E, Scomparin, E and Vercellin, E (2000) The ALICE dimuon trigger: overview and electronics prototypes. Nuclear Instruments and Methods in Physics Research Section A: Accelerators, Spectrometers, Detectors and Associated Equipment, 456 (1-2). pp. 126-131. ISSN 0168-9002

Arnaldi, R, Baldit, A, Barret, V, Bastid, N, Blanchard, G, Chiavassa, E, Cortese, P, Chrochet, P, Dellacasa, G, DeMarco, N, Dupieux, P, Espagnon, B, Fargeix, J, Ferretti, A, Gallio, M, Lamoine, L, Luquin, L, Manso, F, Metivier, V, Musso, A, Picotti, A, Rahmani, A, Roig, O, Royer, L, Scalas, E, Scomparin, E and Vercellin, E (2000) A low-resistivity RPC for the ALICE dimuon arm. Nuclear Instruments and Methods in Physics Research Section A: Accelerators, Spectrometers, Detectors and Associated Equipment, 451 (2). pp. 462-473. ISSN 0168-9002

Arnaldi, R, Chiavassa, E, Cicalò, C, Cortese, P, De Falco, A, Dellacasa, G, De Marco, N, Ferretti, A, Gallio, M, Macciotta, P, Masoni, A, Mereu, P, Musso, A, Oppedisano, C, Picotti, A, Puddu, G, Scalas, E, Scomparin, E, Serci, S, Siddi, E, Usai, G and Vercellin, E (2000) Performance of a forward neutron calorimeter for the ALICE experiment. IEEE Transactions on Nuclear Science, 47 (4). pp. 1503-1505. ISSN 0018-9499

B

Banaschewski, Bernhard and Mulvey, Christopher J (2000) The spectral theory of commutative C*-algebras: the constructive Gelfand-Mazur theorem. Quaestiones Mathematicae, 23. pp. 465-488. ISSN 1727-933X

Banaschewski, Bernhard and Mulvey, Christopher J (2000) The spectral theory of commutative C∗-algebras: the constructive spectrum. Quaestiones Mathematicae, 23 (4). pp. 425-464. ISSN 1607-3606

Blyuss, Konstantin (2000) Chaotic behaviour of nonlinear waves and solitons of perturbed Korteweg-De Vries equation. In: XXXIst Symposium on Mathematical Physics, 19-21 May 1999, Nicholas Copernicul University, Institute of Physics, Torun, Poland..

Broom, M, Cannings, C and Vickers, G T (2000) Evolution in Knockout Contests: the Fixed Strategy Case. Bulletin of Mathematical Biology, 62 (3). pp. 451-466. ISSN 0092-8240

Broom, M, Cannings, C and Vickers, G T (2000) A sequential-arrivals model of territory acquisition II. Journal of Theoretical Biology, 207 (3). pp. 389-403. ISSN 0022-5193

Broom, M, Cannings, M and Vickers, G T (2000) Evolution in Knockout Contests: the Variable Strategy Case. Selection, 1 (1-3). pp. 5-21. ISSN 1585-1931

Broom, Mark (2000) Bounds on the number of ESSs of a matrix game. Mathematical Biosciences, 167 (2). pp. 163-175. ISSN 0025-5564

Broom, Mark (2000) Patterns of evolutionarily stable strategies: the maximal pattern conjecture revisited. Journal of Mathematical Biology, 40 (5). pp. 406-412. ISSN 0303-6812

Burman, Erik (2000) Adaptive finite element methods for compressible flow. Computer Methods in Applied Mechanics and Engineering, 190 (8-10). pp. 1137-1162. ISSN 00457825

Burman, Erik (2000) Adaptive finite element methods for compressible two-phase flow. Mathematical Models and Methods in Applied Sciences, 10 (7). pp. 963-989. ISSN 0218-2025

C

Chlebik, M and Fila, M (2000) From critical exponents to blow-up rates for parabolic problems. Rendiconti di Matematica, 19 (4). pp. 449-470. ISSN 1120-7183

Chlebík, M and Fila, M (2000) Some recent results on blow-up on the boundary for the heat equation. Banach Center Publications, 52. pp. 61-71. ISSN 0137-6934

Chlebík, Miroslav and Fila, Marek (2000) On the blow-up rate for the heat equation with a nonlinear boundary condition. Mathematical Methods in the Applied Sciences, 23 (15). pp. 1323-1330. ISSN 0170-4214

D

Deckelnick, Klaus (2000) Error analysis for a difference scheme approximating mean curvature flow. Interfaces and Free Boundaries, 2 (2). pp. 117-142. ISSN 1463-9963

E

Edmunds, D E, Kerman, R and Pick, L (2000) Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms. Journal of Functional Analysis, 170 (2). pp. 307-355. ISSN 0022-1236

Edmunds, David E and Haroske, Dorothee D (2000) Embeddings in spaces of Lipschitz type entropy and approximation numbers and applications. Journal of Approximation Theory, 104. pp. 226-271. ISSN 0021-9045

Elliott, Charles M and Styles, Vanessa (2000) Flux pinning and boundary nucleation of vorticity in a mean field model of superconducting vortices. Interfaces and Free Boundaries, 2. pp. 143-180. ISSN 1463-9963

Elton, Daniel (2000) New examples of zero modes. Journal of Physics A: Mathematical and General, 33 (41). pp. 7297-7303. ISSN 0305-4470

H

Haigh, John (2000) The Kelly criterion and bet comparisons in spread betting. The Statistician, 49 (4). pp. 531-539. ISSN 0039-0526

Harriman, Kathryn, Gavaghan, David J, Houston, Paul, Kay, David and Süli, Endre (2000) Adaptive finite element simulation of currents at microelectrodes to a guaranteed accuracy. ECE and EC2E mechanisms at channel microband electrodes. Electrochemistry Communications, 2. pp. 576-585. ISSN 1388-2481

Higham, D J, Humphries, A R and Wain, R J (2000) Phase space error control for dynamical systems. SIAM Journal on Scientific Computing (SISC), 21. pp. 2275-2294. ISSN 1064-8275

Hoffman, Karl-Heinz and Tang, Qi (2000) Ginzburg-Landau Phase Transition Theory and Superconductivity. Birkhauser. ISBN 3-7643-6486-6

Hogan, Jeff, Li, Chun, McIntosh, Alan and Zhang, Kewei (2000) Global higher integrability of Jacobians on bounded domains. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 17 (2). pp. 193-217. ISSN 0294-1449

Hu, Xiaoyu and Taylor, S James (2000) Multifractal structure of a general subordinator. Stochastic Processes and their Applications, 88. pp. 245-258. ISSN 0304-4149

L

Lewis, Richard and Liu, Zhi-Guo (2000) A conjecture of Hirschhorn on the 4-dissection of Ramanujan's continued fraction. The Ramanujan Journal, 4 (4). pp. 347-352. ISSN 1382-4090

M

Mainardi, Francesco, Raberto, Marco, Gorenflo, Rudolf and Scalas, Enrico (2000) Fractional calculus and continuous-time finance II: the waiting-time distribution. Physica A Statistical Mechanics and its Applications, 287 (3-4). pp. 468-481. ISSN 0378-4371

P

Parnovski, L (2000) Scattering matrix for manifolds with conical ends. Journal of the London Mathematical Society, 61 (2). pp. 555-567. ISSN 0024-6107

Pelizzola, A, Pretti, M and Scalas, E (2000) Heterochirality in Langmuir monolayers and antiferromagnetic Blume-Emery-Griffiths model. Journal of Chemical Physics, 112. pp. 8126-8136. ISSN 0021-9606

Proctor, C J and Broom, M (2000) A Spatial Model of Antipredator Vigilance. IMA Journal of Mathematics in Medicine and Biology, 17 (1). pp. 75-93. ISSN 0265-0746

R

Ridi, A, Scalas, E and Gliozzi, A (2000) Noise measurements in bilayer lipid membranes during electroporation. The European physical journal. E, Soft matter, 2 (2). pp. 161-168. ISSN 1292-8941

Rodushkin, Ilia, Axelsson, Mikael D and Burman, Erik (2000) Multielement analysis of coal by ICP techniques using solution nebulization and laser ablation. Talanta, 51 (4). pp. 743-759. ISSN 00399140

S

Scalas, Enrico, Gorenflo, Rudolf and Mainardi, Francesco (2000) Fractional calculus and continuous-time finance. Physica A: Statistical Mechanics and its Applications, 284 (1-4). pp. 376-384. ISSN 0378-4371

Schaback, Robert and Wendland, Holger (2000) Adaptive greedy techniques for approximate solution of large rbf systems. Numerical Algorithms, 24 (3). pp. 239-254. ISSN 1017-1398

Sekimura, T, Madzvamuse, A, Wathen, A J and Maini, P K (2000) A model for Colour Pattern formation in the Butterfly wing of Papilio dardanus. Proceedings B: Biological Sciences, 267 (1446). pp. 851-859. ISSN 1471-2954

Shargorodsky, Eugene (2000) Geometry of higher order relative spectra and projection methods. Journal of Operator Theory, 44 (1). pp. 43-62. ISSN 1841-7744

T

Thomas, R D K, Madzvamuse, A, Maini, P K and Wathen, A J (2000) Growth patterns of noetiid ligaments: implications of developmental models for the origin of an evolutionary novelty among arcoid bivalves. Geological Society Special Publication (117). pp. 279-289. ISSN 03058719

This list was generated on Sun Oct 13 01:59:38 2019 BST.